MAUDE Adverse Event Report: ARGON MEDICAL DEVICES F8 SKATER DRAINAGE CATH . 25CM; CATHETER, CONTINUOUS IRRIGATION

ARGON MEDICAL DEVICES F8 SKATER DRAINAGE CATH . 25CM; CATHETER, CONTINUOUS IRRIGATION
Model Number 751108025E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
During a drainage management of the thoratic cavity, the pigtail had been placed in vivo for about 8¿9 days when the doctor found that it had broken into two pieces from the white hub, causing the patient to develop pneumothorax.The patient was then placed in a chest tube and transferred to the icu care.The faulty product returned from the hospital included only the pigtail and was found without an outer package.We have provided a photo for your reference to show the faulty condition.
 
Additional Manufacturer Narrative
A comprehensive review of the manufacturing and inspection records for this lot has been completed.No deviations or non-conformances were identified.One opened sample was returned by the customer for examination.A visual inspection was conducted on the returned product.It was observed that the catheter was broken near the hub.The damaged to the catheter seems to happen in the user¿s environment and it is hard to tell the exact reason.The complaint was confirmed.No corrective action was taken at this time since the issue seems not be related to any issue during manufacturing.Additional information provided in d.9., h.3., h.6.And h.11.

Brand Name
F8 SKATER DRAINAGE CATH . 25CM
Common Device Name
CATHETER, CONTINUOUS IRRIGATION
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21610375
Report Number0001625425-2025-00969
Device Sequence Number12686449
Product Code GBQ
UDI-Device Identifier00886333000043
UDI-Public(01)00886333000043(17)290610(10)11575839
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number751108025E
Device Lot Number11575839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian